The rate of approximation by means of polynomials with restricted coefficients

J. Bak, M. v. Golitschek, D. Leviatan

Research output: Contribution to journalArticlepeer-review

Abstract

For a sequence A = {Ak} k-1 of positive constants let P A = {p(x): p(x) = Σ k-1 n a k x k, n = 1,2, ..., |a k ≦ A k k }. We consider the rate of approximation by elements of P A, of continuous functions in [0, 1] which vanish at x = 0. Also a class P A is called "efficient" if globally it guarantees the Jackson rate of approximation. Some necessary conditions for efficiency and some sufficient ones are derived.

Original languageEnglish
Pages (from-to)265-275
Number of pages11
JournalIsrael Journal of Mathematics
Volume26
Issue number3-4
DOIs
StatePublished - Sep 1977

Fingerprint

Dive into the research topics of 'The rate of approximation by means of polynomials with restricted coefficients'. Together they form a unique fingerprint.

Cite this